MathSciNet Relay Station
MathSciNet bibliographic data
MR702308 (84m:54002) 54A10 (54C05)
Ori, R. G.; Rajagopalan, M. On regular-invariance of continuity. Proc. Amer. Math. Soc. 88 (1983), no. 4, 725–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement